MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REMOVABLE EXTENSION ARM-FLEX 30MM FOR CMF DISTRACTOR; CRANIAL DISTRACTION SYSTEM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REMOVABLE EXTENSION ARM-FLEX 30MM FOR CMF DISTRACTOR; CRANIAL DISTRACTION SYSTEM
Model Number 04.315.125
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: mqn.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j employee.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the flexible extension arm would not disengage from cmf distractor body during distraction osteogenesis removal of extension arms after completion of activation phase.The surgeon took the patient back into the operating room to remove the extension arm only.It is unknown if there was a surgical delay reported.The procedure and patient outcomes were unknown.This report is for one (1) removable extension arm-flex 30mm for cmf distractor.This is report 3 of 3 for (b)(4).

Brand Name
REMOVABLE EXTENSION ARM-FLEX 30MM FOR CMF DISTRACTOR
Common Device Name
CRANIAL DISTRACTION SYSTEM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10864284
Report Number2939274-2020-05220
Device Sequence Number16803162
Product Code PBJ
UDI-Device Identifier10887587015668
UDI-Public(01)10887587015668
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.315.125
Device Catalogue Number04.315.125
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;